# SDR DALA2023040302552

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 91,673 hours, 42,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 EXISTING HOLE DIAMETER MORE THAN STARTING HOLE DIAMETER ON FRAME 16 LH JOGGLE AREA 1, 2, 3, 4, 5, 6, 7, 8, A, B, C, D, 11, 12, 13, 15, 17 AND 19. CORRECTIVE ACTION: COMPLIED WITH ER/A 585862-14AD REV. A; SECTION II. (2698819)
